Jump to content

Venusaversa - Lamictal Withdrawal


venusaversa

Recommended Posts

Hi, I joined because I'm withdrawing from Lamictal. I'm also taking gapapentin, but the importance of coming off of that isn't a concern right now. The Lamictal is my concern and my issue. It is absolute hell for me. I'm hoping I can get some help here, and possibly some solutions for some of my symptoms. Any relief would be great relief. My doctor isn't helpful at all; he suggested I start tapering 50 mg a week, from 300 mg a day. I told him that would be a problem, but he didn't listen. So I've slowed it down myself and have been trying to get him to work with what I want instead. He doesn't listen, nor does he seem to care. So I'm hoping he just does what I ask in terms of prescribing monthly doses. I've been tapering about a month and a half and was down to 200 mg as of three days ago, but I couldn't stand the way I felt, so I brought it back to 225 mg. I'm still having a lot of trouble. The physical symptoms are bad, but the mental symptoms are hellish. I feel like I'm insane more than half the day. I feel I should up my dose a little more, but I hate to go backwards. I can't live like this. I'm hoping to find some advice and relief from this forum. Good to see other experiences and happy endings as well.

Currently taking 225 mg Lamictal a day

Currently taking 1200 mg Gabapentin a day

Weaned off of 75 mg Lamictal a day thus far

Link to comment
  • Administrator

Welcome, Venus.

 

You're doing a good job listening to your body and taking care of yourself. These topics will probably give you the information you need:

 

Why taper by 10% of my dosage?

 

Tips for tapering off Lamictal (lamotrigine)

 

Since you've gone from 300mg to 225mg in a month and a half -- a decrease of 25% -- if I were you, I'd wait at least a month before decreasing again, to give your nervous system time to accommodate to the changes.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy